# SDR DALA2016070205078

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERNAL STRUCTURE PAN UPPER AFT CORNER FWD CARGO DOOR.  CRACK INTERNAL STRUCTURE PAN UPPER AFT CORNER FWD CARGO DOOR, C1, WAS REPAIRED IAW SRM 52-03D, FIG 8 AND ER/A 539918, REV ORIGINAL.
